# SDR RRXA000968

- Difficulty date: December 23, 1999
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MISDRILLED HOLES IN THE UPPER CARGO COMPT FS 460 AND L21R TO L21L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  PLUGGED MISDRILLED HOLES, FABRICATED DOUBLER FROM 7075-T6 AND INSTALLED IAW EO NR 99-236 WITH APPROVED 8110-3 DATED 12-01-99.
